# SDR UHLA2010111700208

- Difficulty date: November 17, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 4,051 hours, 3,362 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CABIN DOOR SLIDE FELL OUT ON JET BRIDGE.  MAINTENANCE REMOVED AND REPLACED L1 DOOR SLIDE IAW EMB 170 MM 25-65-01.
